Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 30, 2010, 8:33 AM CDT for 5 counties in Kansas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2010, 8:33 AM CDT (13:33 UTC)
- Expired
- Apr 30, 2010, 9:00 AM CDT
- In force
- 27 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Anderson County, KS, Coffey County, KS, Douglas County, KS, Franklin County, KS, Osage County, KS
The radar
The Topeka radar (KTWX), 94 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 1.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 543 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -80 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS53 KTOP 301333
SVRTOP
KSC003-031-045-059-139-301400-
/O.NEW.KTOP.SV.W.0049.100430T1333Z-100430T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
833 AM CDT FRI APR 30 2010
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
NORTHEASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN DOUGLAS COUNTY IN EAST CENTRAL KANSAS...
FRANKLIN COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN OSAGE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 900 AM CDT
* AT 829 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL 3 MILES EAST OF SHARPE.
THIS STORM WAS LOCATED 5 MILES SOUTH OF WAVERLY...OR 13 MILES
NORTHEAST OF BURLINGTON... MOVING NORTHEAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSBURG...
PRINCETON...
POMONA...
OTTAWA...
CENTROPOLIS...
WELLSVILLE...
BALDWIN CITY...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 161 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN AND DEADLY LIGHTNING ARE
LIKELY WITH THIS STORM.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3823 9553 3836 9572 3884 9524 3873 9505
3865 9505
TIME...MOT...LOC 1333Z 219DEG 60KT 3837 9553
WIND...HAIL <50MPH 1.00IN
$$
KONOP3 follow-up statements
178
WWUS53 KTOP 301343
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
843 AM CDT FRI APR 30 2010
KSC031-301353-
/O.CAN.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
COFFEY-
843 AM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COFFEY COUNTY HAS
BEEN CANCELLED...
LAT...LON 3864 9506 3833 9541 3838 9550 3843 9551
3843 9559 3845 9563 3884 9524 3873 9505
TIME...MOT...LOC 1343Z 219DEG 60KT 3850 9539
$$
KSC003-045-059-139-301400-
/O.CON.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
DOUGLAS-OSAGE-FRANKLIN-ANDERSON-
843 AM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR NORTHWESTERN ANDERSON...FRANKLIN...SOUTHEASTERN OSAGE AND
SOUTHEASTERN DOUGLAS COUNTIES...
AT 841 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR WILLIAMSBURG...OR 13 MILES
SOUTHWEST OF OTTAWA...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
PRINCETON...POMONA...OTTAWA...CENTROPOLIS...WELLSVILLE AND BALDWIN
CITY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 162 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE LIKELY WITH THIS STORM.
&&
LAT...LON 3864 9506 3833 9541 3838 9550 3843 9551
3843 9559 3845 9563 3884 9524 3873 9505
TIME...MOT...LOC 1343Z 219DEG 60KT 3850 9539
WIND...HAIL <50MPH 1.00IN
$$
KONOP389
WWUS53 KTOP 301350
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
850 AM CDT FRI APR 30 2010
KSC003-139-301401-
/O.CAN.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
OSAGE-ANDERSON-
850 AM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ANDERSON AND
SOUTHEASTERN OSAGE COUNTIES HAS BEEN CANCELLED...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 162 AND 168.
LAT...LON 3864 9506 3840 9533 3840 9550 3857 9551
3884 9524 3873 9505
TIME...MOT...LOC 1351Z 219DEG 60KT 3860 9528
$$
KSC045-059-301400-
/O.CON.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
DOUGLAS-FRANKLIN-
850 AM CDT FRI APR 30 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR FRANKLIN AND SOUTHEASTERN DOUGLAS COUNTIES...
AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 5 MILES NORTHWEST OF PRINCETON...OR 7
MILES SOUTHWEST OF OTTAWA...MOVING NORTHEAST AT 70 MPH.
LOCATIONS IMPACTED INCLUDE...
CENTROPOLIS...WELLSVILLE AND BALDWIN CITY.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 169 AND 199.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN...AND DEADLY LIGHTNING
ARE LIKELY WITH THIS STORM.
&&
LAT...LON 3864 9506 3840 9533 3840 9550 3857 9551
3884 9524 3873 9505
TIME...MOT...LOC 1351Z 219DEG 60KT 3860 9528
WIND...HAIL <50MPH 1.00IN
$$
KONOP627
WWUS53 KTOP 301356
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
856 AM CDT FRI APR 30 2010
KSC045-059-301406-
/O.EXP.KTOP.SV.W.0049.000000T0000Z-100430T1400Z/
DOUGLAS-FRANKLIN-
856 AM CDT FRI APR 30 2010
...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND SOUTHEASTERN
DOUGLAS COUNTIES WILL EXPIRE AT 900 AM CDT...
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 169 AND 199.
AT 856 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 900 AM CDT.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3864 9506 3840 9533 3840 9550 3857 9551
3884 9524 3873 9505
TIME...MOT...LOC 1356Z 219DEG 60KT 3866 9521
$$
KONOPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:49 AM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 30, 6:49 AM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 649 AM CDT FRI APR 30 2010 .UPDATE... UPDATED FOR 12 UTC AVIATION. && .DISCUSSION... SEE PREVIOUS DISCUSSION. && .AVIATION... CONVECTION OCCURRING IN THE VICINITY OF TOP AND FOE WILL GRADUALLY SHIFT TO THE SOUTHEAST. MVFR VSBYS CAN BE EXPECTED WITH THE TSRA THIS MORNING. NORTHWEST WINDS WILL BECOME SOUTHWEST AS BOUNDARY MIXES OUT TODAY. CONVECTION FOR THE AFTERNOON AND EVENING LIKELY TO STAY SOUTHEAST OF THE TAF SITES SO LEFT OUT FOR NOW. VFR CONDITIONS EXPECTED AFTER 06Z TONIGHT WITH SOUTHWEST WINDS UNDER 10 KTS. 53 && .PREV DISCUSSION... /ISSUED 354 AM CDT FRI APR 30 2010/ DISCUSSION... CONVECTIVE OUTFLOWS HAVE PUSHED THROUGH ALL BUT SOUTHEAST PORTIONS OF THE AREA AT 08Z WITH CONVECTION STEADILY BECOMING WEAKER AND MORE ISOLATED. MAIN UPPER LOW IN IN THE DAKOTAS WITH TROFFING STILL WELL TO THE WEST AND SOUTH OF IT...AND ONE PV ANOMALY MOVING SOUTHEAST THROUGH THE SOUTHERN ROCKIES. WEAK HIGH PRESSURE HAS BUILT INTO NORTHWEST KANSAS OVERNIGHT BUT PRESSURES HAVE BEEN FALLING TO ITS WEST AND NORTH. MOST SIGNIFICANT WEATHER OVERNIGHT HAS BEEN WITH MIXING DOWN OF VERY STRONG LOW LEVEL JET HEAD OF WEAKENING COLD FRONT. WILL WATCH LATEST WIND AND PRECIP TRENDS FOR MORNING WORDING...BUT DOWNWARD TREND IN INTENSITY OF BOTH CONTINUING. MAY BE ABLE TO CANCEL BOTH HEADLINES WITH THIS FORECAST. LONGWAVE TROF TO MOVE LITTLE WITH ROCKIES ANOMALY BRINGING GOOD Q-G FORCING THROUGH...PEAKING AROUND MIDDAY. COOLER AIR MOVING IN ALOFT WILL KEEP SOME INSTABILITY IN PLACE WITH STILL STRONG WINDS ALOFT FOR A BIT OF STORM ORGANIZATION POTENTIAL. FRONT WILL LARGELY WASH OUT WITH SURFACE LOW COMING TOGETHER IN THE NORTHERN PLAINS...WITH COOLEST TEMPS IN THE NORTHWEST...BUT STILL NOTICEABLY COOLER IN THE SOUTHEAST. NEXT SIGNIFICANT PRECIPITATION CHANCE COMES SATURDAY AFTERNOON WITH WAA SIGNAL STILL PAINTED IN SOUTHEASTERN AREAS...SPREADING A BIT NORTH AND WEST SATURDAY NIGHT. ONLY EXPECTING LIGHT SHOWER ACTIVITY TO RESULT. UPPER TROF TO MOVE IN LATE SUNDAY FOR ANOTHER PRECIP CHANCE...WITH COLD TEMPS ALOFT SUGGESTING SOME THUNDER POSSIBLE. 65 && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Apr 30, 6:19 AM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 619 AM CDT FRI APR 30 2010 KSZ008>012-020>024-026-034>040-054>056-058-059-011130- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 619 AM CDT FRI APR 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BE SCATTERED IN MAINLY EAST CENTRAL KANSAS THIS MORNING...WITH MORE THUNDERSTORMS POSSIBLE IN NORTHEAST AND EAST CENTRAL KANSAS THIS AFTERNOON. A FEW OF THE STORMS THIS MORNING AND THIS AFTERNOON COULD PRODUCE HAIL THE SIZE OF QUARTERS AND WIND GUSTS AROUND 55 MPH. A FEW RIVERS AND CREEKS IN NORTH CENTRAL AND NORTHEAST KANSAS MAY REACH FLOOD STAGE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ELEVATED RIVER LEVELS MAY PERSIST IN NORTH CENTRAL AND NORTHEAST KANSAS THROUGH MUCH OF THE WEEKEND. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS AREA-WIDE SUNDAY NIGHT...MONDAY AND WEDNESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS AREA-WIDE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY IN NORTHEAST AND EAST CENTRAL KANSAS.
In the hours before
Special weather statement, Apr 30, 7:15 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 715 AM CDT FRI APR 30 2010 KSZ054-055-058-301245- COFFEY-LYON-OSAGE- 715 AM CDT FRI APR 30 2010 ...SIGNIFICANT WEATHER ALERT FOR OSAGE...SOUTHEAST LYON AND NORTHWESTERN COFFEY COUNTIES... THROUGH 745 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 70 MPH ACROSS PORTIONS OF OSAGE...LYON AND COFFEY COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE LEBO...BETO JUNCTION...OLIVET... MELVERN...OSAGE CITY...LYNDON AND QUENEMO. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 139 AND 163 COULD ALSO BE AFFECTED.
Special weather statement, Apr 30, 7:44 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 744 AM CDT FRI APR 30 2010 KSZ040-055-056-301315- DOUGLAS-FRANKLIN-OSAGE- 744 AM CDT FRI APR 30 2010 ...SIGNIFICANT WEATHER ALERT FOR DOUGLAS...NORTHEASTERN OSAGE AND NORTHWESTERN FRANKNLIN COUNTIES... THROUGH 815 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 65 MPH ACROSS PORTIONS OF DOUGLAS...OSAGE AND FRANKLIN COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE OVERBROOK...OTTAWA... CENTROPOLIS...GLOBE...LONE STAR...BALDWIN CITY...CLINTON...PLEASANT GROVE...VINLAND...SOUTHEASTERN LAWRENCE AND EUDORA. MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 195 AND 205 COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 174 AND 188 COULD ALSO BE AFFECTED.
Special weather statement, Apr 30, 8:12 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 812 AM CDT FRI APR 30 2010 KSZ055-056-058-059-301345- ANDERSON-COFFEY-FRANKLIN-OSAGE- 812 AM CDT FRI APR 30 2010 ...SIGNIFICANT WEATHER ALERT FOR FAR SOUTHEASTERN OSAGE...SOUTHWESTERN FRANKLIN...COFFEY AND NORTHWEST ANDERSON COUNTIES... THROUGH 845 AM CDT...A THUNDERSTORM WILL MOVE NORTHEAST AT 70 MPH ACROSS PORTIONS OF OSAGE...FRANKLIN...COFFEY AND ANDERSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE LE ROY... BURLINGTON...NEW STRAWN...WESTPHALIA...WAVERLY...HARRIS... WILLIAMSBURG AND RICHMOND. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 163 AND 170 COULD ALSO BE AFFECTED.
Local storm report, Apr 30, 8:15 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
815 AM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM HAIL 2 SW EUDORA 38.93N 95.12W
04/30/2010 E0.88 INCH DOUGLAS KS TRAINED SPOTTER
&&
MRCLocal storm report, Apr 30, 8:32 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
832 AM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HAIL 7 S WAVERLY 38.29N 95.63W
04/30/2010 E0.88 INCH COFFEY KS TRAINED SPOTTER
&&
MRCLocal storm report, Apr 30, 8:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
833 AM CDT FRI APR 30 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HAIL 8 NE BURLINGTON 38.27N 95.64W
04/30/2010 M1.00 INCH COFFEY KS TRAINED SPOTTER
&&
MRCThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:12 PM CDT | Tornado Warning | TOP | Washington | 16 min |
| Apr 29, 7:14 PM CDT | Tornado Warning | TOP | Republic | 46 min |
| Apr 29, 7:50 PM CDT | Tornado Warning | TOP | Republic, Washington | 25 min |
| Apr 29, 8:31 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 44 min |
| Apr 29, 8:32 PM CDT | Flash Flood Warning | TOP | Republic | 4 hr |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic, Washington | 48 min |
| Apr 29, 9:44 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa, Republic | 46 min |
| Apr 29, 10:15 PM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Ottawa, Republic, Washington | 3 hr |
| Apr 29, 10:23 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 52 min |
| Apr 29, 10:34 PM CDT | Flash Flood Warning | TOP | Republic, Washington | 3 hr |
| Apr 29, 10:54 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 41 min |
| Apr 29, 11:12 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 48 min |
| Apr 29, 11:24 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 51 min |
| Apr 29, 11:27 PM CDT | Wind Advisory | TOP | Anderson, Brown, Coffey, Dickinson, Douglas, Franklin and 11 more | 7 hr |
| Apr 30, 12:02 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley | 43 min |
| Apr 30, 12:31 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.